Q. There is a white raised line on my tongue. What could it be?

Answered by
Dr. Naveen Thomas
and medically reviewed by iCliniq medical review team.
Published on Sep 28, 2017 and last reviewed on: Aug 21, 2019

Hello doctor,

The left side of my tongue has been hurting for a few days, and there is a white raised line on it. What do you think it could be? The image is attached.

Dr. Naveen Thomas

Dentistry Endodontist Paediatric Dentistry Periodontist
#

Hello,

Welcome to iclinq.com.

I have seen the image (attachment removed to protect patient identity).

  • It seems to be an inflammation of the tongue mucosa either due to common mouth ulcer erupting below the tongue or a tongue bite which occurred while chewing the food.
  • If it is an ulcer forming, it will resolve in two days time, when it bursts out. It will then heal in a week's time.
  • You can take an anti-inflammatory medication like Aceclofenac or Ibuprofen if necessary. Such inflammation has a normal course of two weeks in which at least four to five days will be painful before it heals.
  • Frequent ulcerations are caused by either a vitamin B complex deficiency or due to eating patterns. General health conditions like diabetes can also cause them.

Hope your doubt is cleared.

For more information consult a dentist online --> https://icliniq.com./ask-a-doctor-online/dentist

Also Read Answers From:

Related Questions & Answers


How long can I take Ibuprofen for pain from broken ribs?

Query: Hi doctor, I am a 65 year old female, and I fell 10 days back and broke one or two ribs. The only thing that brings any relief is Ibuprofen 800 mg. I need to know how often and for how long can I take Ibuprofen? I tried Oxycodone 10 mg, but it does not work that well. Thank you.  Read Full >>


Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Yes, Ibuprofen is a strong painkiller, it should not often be taken, as it has many side effects like gastritis, liver and kidney damage. But in initial days of pain following rib fracture, pain is actually very severe. I suggest you try doing the following: Tram...  Read Full

Does Vitamin Deficiency Cause Premature Ejaculation?

Query: Hi doctor,I did a test. I got my results that my erection transmitter is 2.99, testosterone is 4.459. vitamins E, K, and C are also slightly low. Could this be the reason I have premature ejaculation? At times, I also have a weak erection after one ejaculation. What should I take to treat these? Tha...  Read Full >>


Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hello, Welcome to icliniq.com. The premature ejaculation occurs due to anxiety and hyperexcitation in most individuals. Altered testosterone levels are not the cause of early discharge. If you have the problem of premature ejaculation, then drugs like Dapoxetine can be used to delay the ejaculati...  Read Full

I feel dizzy and nauseous after taking two Ibuprofen tablets. What to do?

Query: Hi doctor, I am a 18 year old female, and I weigh 135 lbs and 5.4 feet tall. I take birth control pills every night, along with two 500 mcg Biotin and two 500 mg cranberry pills. Tonight, I had a headache, so I accidentally took two 800 mg Ibuprofen tablets without thinking about it. I feel extremel...  Read Full >>


Dr. R Balakrishnan Menon
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. How are you doing? You do not need to worry about any of these symptoms. Let me explain. Biotin and Cranberry are health supplements, they do not affect the body adversely. Birth control pills, regularize the hormonal status in the body. So, they have no effect too. But f...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Dentist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.